Skip to Content

When taking metamucil, is there any connection with elevated blood pressure?

Responses (1)

Rajive Goel 10 Jul 2010

It could symptoms of choking such as: Chest pain, vomiting, difficulty swallowing/breathing, which might elevate blood pressure.

A very serious allergic reaction to this drug is rare. However, seek immediate medical attention if you notice any symptoms of a serious allergic reaction, including: rash, itching/swelling (especially of the face/tongue/throat), severe dizziness, trouble breathing.

Hope the info helps?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can Topamax cause an elevated white blood count?

Posted 23 Dec 2009 2 answers

2 different blood pressure meds?

Posted 31 May 2010 1 answer

Metamucil side effects?

Posted 1 Jan 2013 1 answer